# SDR SWIA200921798

- Difficulty date: June 15, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 16,849 hours, 14,620 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE MESSAGE DISPLAYED.  (FLT 5790)  RE-ADJUSTED PROXIMITY SENSOR AND BRACKET.
